# SDR IXXA20140718019

- Difficulty date: July 18, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 52,055 hours, 39,903 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313T1380241
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON INBOUND LOWER BEAM INSIDE ACCESS DOOR 437BL IS WORN THROUGH AT FWD END & FASTENER HOLES ARE WORN.  NR 1 PYLON INBOUND LOWER BEAM R & R IAW DWG 313T1380.
